The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (188 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 3, 2007, pp. 313–330
DOI: 10.4171/ZAA/1326

Published online: 2007-09-30

Completely Positive Invariant Conjugate-Bilinear Maps in Partial *-Algebras

Fabio Bagarello[1], A. Inoue[2] and Camillo Trapani[3]

(1) Università degli Studi di Palermo, Italy
(2) Fukuoka University, Japan
(3) Università degli Studi di Palermo, Italy

The notion of completely positive invariant conjugate-bilinear map in a partial *-algebra is introduced and a generalized Stinespring theorem is proven. Applications to the existence of integrable extensions of *-representations of commutative, locally convex quasi*-algebras are also discussed.

Keywords: Completely positive maps, partial *-algebras, partial O*-algebras

Bagarello Fabio, Inoue A., Trapani Camillo: Completely Positive Invariant Conjugate-Bilinear Maps in Partial *-Algebras. Z. Anal. Anwend. 26 (2007), 313-330. doi: 10.4171/ZAA/1326